Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Lower abdominal pain on urination, bowel movements, lasts for few minutes and then subsides. Any ideas?

Today I started having lower abdomen pain when I use the restroom, bm or urination . I go to the restroom then right after I get these horrible cramps . I have to sit on the toilet an lean over with my face in my knees to try an easy the pain. They last for about a minute then I am ok again until next visit to the restroom. Any ideas of what this may be? I don t have insurance so going to the doctor isn t an option.
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Shelby,
Thanks for query.
This type of pain you may get when you did not pass urine for long time or forcibly retained your urine for long time.
Wait till you go for urination again and if you feel same problem then it might be due to renal colic,due to urinary tract infection.
Take plenty of water.
Ok and bye.
Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor